# SDR FDEA201206272361

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1244503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E COMPARTMENT UPPER BEADED DOUBLER BETWEEN STATION XOS 667 AND STATION XOS 673 FOUND CRACKED.  REPAIR CARRIED OUT IAW EA 8-5730-160984, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
